# SDR MASA2011031202138

- Difficulty date: March 10, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,925 hours, 37,814 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21599
- Part serial: 0067
- Condition: Leaking
- Location: Mlg
- Part time: 12,191 hours, 12,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK FROM NR 4 BRAKE AREA.  MX R2 BRAKE NR 4.
